# SDR REXA20100283

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 6,290 hours, 4,734 cycles
- Engine: Ge CF348C5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION RETRACTION IAW AMM 6 TIMES.  COULD NOT DUPLICATE.  NO OTHER DEFECTS NOTED.  RELEASED FOR SERVICE.
